# SDR AMTA200600712

- Difficulty date: December 10, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 727I+5 TO 772 LBL 22 RBL 22 AFT CARGO PANEL 140BF HAS CORROSION ON BOTH LEFT AND RIGHT EDGES OF PANEL WITH PITTING IN CENTER OF PANEL OUT OF LIMITS.  FABRICATED FLOOR PANEL 140BF IAW SRM 53-60-53 REF SS 7520625 TRAVELER NR 0001.  (M)
